Publication: Computing Periodic Orbits and their Bifurcations with Automatic Differentiation
Introduction
Applications
Tools
Research Groups
Workshops
Publications
   List Publications
   Advanced Search
   Info
   Add Publications
My Account
About

Computing Periodic Orbits and their Bifurcations with Automatic Differentiation

- Article in a journal -
 

Author(s)
John Guckenheimer , Brian Meloon

Published in
SIAM Journal on Scientific Computing

Year
2000

Publisher
SIAM

AD Tools
ADOL-C

BibTeX
@ARTICLE{
         Guckenheimer2000CPO,
       ad_tools = "ADOL-C",
       author = "John Guckenheimer and Brian Meloon",
       title = "Computing Periodic Orbits and their Bifurcations with Automatic Differentiation",
       journal = "SIAM Journal on Scientific Computing",
       year = "2000",
       volume = "22",
       number = "3",
       pages = "951-985",
       publisher = "SIAM",
       keywords = "periodic orbit; automatic differentiation; saddle-node bifurcation",
       url = "http://link.aip.org/link/?SCE/22/951/1",
       doi = "10.1137/S1064827599359278"
}


back
  

Contact:
autodiff.org
Username:
Password:
(lost password)